# SDR ASAA2017101422198

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,230 hours, 12,244 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Detector
- Component: Fire Detector
- Component part number: 90202001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTOR LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED  FIM 26-10, TASK 802. FOUND TERMINAL LUG STUD BROKEN. REMOVED AND REPLACED APU TAILPIPE OVHT DETECTOR IAW AMM 26-15-01-000-802, AND AMM 26-15-01-400-802. OPS CHECKED NORMAL.  SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
